A recent article published by DailyRx.com, a prominent pharmaceutical commentary website, has commented on FDA warnings that Zithromax Z-Pak can cause fatal heart rhythms, and suggests that potential users of the drug be very cautious. The author of the article, Dr. Sarah Samaan, writes: “Patients at particular risk for developing a potentially deadly irregular heart… Continue Reading
Recently, the United States Food and Drug Administration has required that the warning label for the popular antibiotic drug Zithromax be updated to include information regarding the drug’s likelihood to cause cardiovascular death. Some studies have shown that the drug raises the risk for cardiovascular death by a factor of 2.5, compared with other antibiotic… Continue Reading
CNN reports that the popular antibiotic drug azithromycin, marked under the brand name Zithromaz Z-Pak, can cause fatal arrhythmia in its users. Read more on how Zithromax Z-Pak causes cardiovascular death by reading the CNN report.
Recently, the United States Food and Drug Administration has reported on the danger of the popular antibiotic Zithromax Z-Pak and its tendency to increase risk for sudden cardiovascular failure at least 2.5-fold. Read the full FDA report, the publication of which resulted in a required alteration of the Zithromax Z-Pak warning label.
Reporting by CNN marks further citation of the danger associated with Zithromax Z-Pak, a popular antibiotic. This and other news articles and scientific studies confirm that use of Zithromax Z-Pak raises risk of heart attack by at least two and a half times.
A recent article published in the New York Times describes the newly-confirmed danger of the popular antibiotic drug Zithromax Z-Pak, citing that use of the drug dramatically raises one’s risk for sudden cardiovascular death. Read New York Times reporter Denise Grady’s account of heart attack caused by Zithromax Z-Pak here.
The website The Examiner cites alarm caused by the newly-changed warning labels for the popular antibiotic drug Zithromax Z-Pak, which has recently been found to dramatically raise the risk for sudden cardiac arrest in users. Read the full, in depth report of the connection between Zithromax use and heart attack here.
Citing a warning by the FDA and a study published in the New England Journal of Medicine that reported the Zithromax Z-Pak antibiotic raises the risk for sudden cardiovascular death by a factor of 2.5 over other antibiotics, ABC news reports that the US federal government has required the labels of Zithromax Z-Pak be changed to include… Continue Reading
An article published in the February, 2013 edition of The American Journal of the Medical Sciences by Dr. John C. Winton et al. describes the case of a man, aged 47 years, who suffered sudden cardiac arrest after azithromycin (Zithromax Z-Pak) was added to other medications he was using. This article, showing the danger of… Continue Reading
Recently, an article published in The New England Journal of Medicine by Dr. Wayne A. Ray et al. titled “Azithromycin and the Risk of Cardiovascular Death” reveals the danger of a widely-used antibiotic azithromycin (Zithromax Z-Pak), demonstrating that the use of this drug dramatically increases the risk of cardiovascular death. This article studied thousands of… Continue Reading